# SDR AWXA0001015

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM FS 312 RBL 12 LBL 12 TOP OF FLOORBEAM HAS CORROSION. REMOVED CORROSION IAW SRM 53-10-13 FIG 102 FOUND TO BE OUT OF LIMITS; REMOVED FLOORBEAM UPPER T CAP AND REMOVED A STIFFENER; FABED CHORD AND INSTALLED CHORD IAW SRM 53-10-51 FIG 205 AND REINSTALLED STIFFENER IAW 51-40-02
